Missouri Journal of Mathematical Sciences

A Simple Modular Proof of Farkas' Arithmetic Identity Modulo 4

Wissam Raji

Full-text: Open access

Abstract

In this paper, we prove an arithmetic identity derived by Farkas [3]. We use generalized eta products and their logarithmic derivatives to determine the arithmetic identity.

Article information

Source
Missouri J. Math. Sci., Volume 20, Issue 3 (2008), 160-164.

Dates
First available in Project Euclid: 14 September 2011

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1316032774

Digital Object Identifier
doi:10.35834/mjms/1316032774

Zentralblatt MATH identifier
1221.11104

Subjects
Primary: 11F11: Holomorphic modular forms of integral weight
Secondary: 11F20: Dedekind eta function, Dedekind sums

Citation

Raji, Wissam. A Simple Modular Proof of Farkas' Arithmetic Identity Modulo 4. Missouri J. Math. Sci. 20 (2008), no. 3, 160--164. doi:10.35834/mjms/1316032774. https://projecteuclid.org/euclid.mjms/1316032774


Export citation